# SDR CAL950339

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 817401
- Condition: Bent
- Location: Nr 2 Engine
- Part time: 11,366 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1464 - IAH - ON MAINTENANCE WALKAROUND, FOUND NR 2 ENGINE FAN BLADE BENT OUT OF LIMITS.  AIRCRAFT REMOVED FROM SERVICE ENGINE C1 DISK FAN ASSY.  CHANGE COMPLETED, OPS CHECK GOOD.  (W)
